Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kbkpost

Metrogel toddler

Recommended Posts

Hi there - new to the board... My 2 yr old daughter was diagnosed with POD and we just started Metrogel (no oral antibiotics for someone so young...). She originally was given a topical steroid by a different (not-so-knowledgeable) dermatologist ... She was on the steroid for about 2 months. Anyhow, the areas we are treating seem dryer after staring the Metrogel, but the bumps do already seem smaller/flatter. It is still red though. It is only day 4 and I know that the condition is supposed to get worse before getting better when you stop steriods (at least that is what I was told), but I never saw it get this dry before. Is this normal? Will it eventually improve? Should I use some moisturizer (Cetaphil or Vanicream or something) or just let it be? Any advice is appreciated. Many thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×